Q:

Hi. Mujhe 4 days phle throat infection hua tha. Mine ENT ko dikha h medicine li thi but medicine lene k bad mere 4 months k baby ko face par bahut sare rashes n red spots aa gye. Kya ye medicine ki wajah se h? Pls help me i m very much worried😥



Anon
Kya aapne dr ko bataya tha ki aapka chhota baby he. Aap breastfeed karvati he?

Bhavna Anadkat yes btaya tha. Unhone bola tha ki baby ko side effect nhi hoga bas wo soega zyada

This is very bad please share the medicine name or if you have the prescription with you please upload the photo


Suggestions offered by doctors on BabyChakra are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by BabyChakra is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.

Recommended Articles

Scan QR Code
to open in App
Image
http://app.babychakra.com/question/229150